# SDR SWAA2021051262487

- Difficulty date: April 6, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AND BS767 AFT CARGO COMPARTMENT (2 EA) REPAIRED TRACK RBBL 13.84 LOC BS727 0 AND BS787 AFT CARGO COMPARTMENT IAW B737700 SRM 5300532R3 REPAIR 3 SRM 514002 AND DWG 143A7500 REV B MATERIAL USED BAC 15201397 7050T76511 BAC1509100 688
